MAUDE Adverse Event Report: MASIMO - 52 DISCOVERY USPO2 PULSE OXIMETRY CABLE KIT; OXIMETER

MASIMO - 52 DISCOVERY USPO2 PULSE OXIMETRY CABLE KIT; OXIMETER
Model Number 3577
Medical Device Problem Code Sensing Intermittently (1558)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
 
Event or Problem Description
The customer reported the cable only works intermittently.No patient impact or consequences were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional manufacuring narrative: the returned device was evaluated.Visual inspection found damaged ch stress relief.The module passed functional testing.The device draws power within specification and the connected lnop sensor illuminates and obtains measurement.Module maintains communication with msis and measurement with cable bending.No defects were observed through x-ray imaging.The customer's complaint was not duplicated.The ch stress relief damage does not affect electrical functionality.

Brand Name
USPO2 PULSE OXIMETRY CABLE KIT
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 52 DISCOVERY
52 discovery
irvine CA 92618
MDR Report Key11671836
Report Number3011353843-2021-00090
Device Sequence Number3157240
Product Code DQA
UDI-Device Identifier00843997007481
UDI-Public00843997007481
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K121914
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 03/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3577
Device Catalogue Number3577
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/05/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/25/2021
Supplement Date Received by Manufacturer04/20/2021
Initial Report FDA Received Date04/15/2021
Supplement Report FDA Received Date05/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1